Call for Paper - August 2019 Edition
IJCA solicits original research papers for the August 2019 Edition. Last date of manuscript submission is July 20, 2019. Read More

Asymptotic Behavior of some Rational Difference Equations

Print
PDF
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Year of Publication: 2016
Authors:
E.M. Elabbasy, A.A. El-Biaty
10.5120/ijca2016908208

E M Elabbasy and A A El-Biaty. Article: Asymptotic Behavior of some Rational Difference Equations. International Journal of Computer Applications 136(8):18-24, February 2016. Published by Foundation of Computer Science (FCS), NY, USA. BibTeX

@article{key:article,
	author = {E.M. Elabbasy and A.A. El-Biaty},
	title = {Article: Asymptotic Behavior of some Rational Difference Equations},
	journal = {International Journal of Computer Applications},
	year = {2016},
	volume = {136},
	number = {8},
	pages = {18-24},
	month = {February},
	note = {Published by Foundation of Computer Science (FCS), NY, USA}
}

Abstract

In this difference equation, Stability, Periodicity, boundedness, global Stability.

We investigate some qualitative behavior of the solutions of the difference equation  where the the initial conditions  are arbitrary positive real numbers such that  where  and  are positive constants.

References

  1. R. DeVault, S. W. Schultz, On the dynamics of  Domm. Appl. Nonlinear Analysis,12 (2005), 35-40.
  2. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed, On the periodic nature of some max-type difference equations, Int. J. Math. Sci., 14 (2005), 2227-2239.
  3. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed. On the difference equation  Adv. Difference Equ., pages Art. ID, 10 (2006), 82579.
  4. E.M. Elabbasy, H. El-Metwally and E.M. Elsayed. Qualitative behavior of higher order difference equation. Soochow J. Math., 33(4) (2007), 861--873.
  5. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed, On the difference equations  J. Conc. Appl. Math. 5(2) (2007), 101-113.
  6. E. M. Elabbasy, H. El-Metwally and E. M. Elsayed. On the differencee quation  Mathematica Bohemica, 133 (2008), No.2, 133-147.
  7. S. N. Elaydi, An Introduction to difference equations, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, (1996).
  8. M. A. El-Moneam, E. M. E. Zayed, Dynamics of the rational difference equation  DCDIS Ser. A: Math. Anal. 21 (2014), 317--331.
  9. E.A. Grove, G. Ladas, Periodicities in nonlinear difference equations, vol. 4, Chapman and Hall / CRC, (2005).
  10. S. Kalabusic and M. R. S. Kulenovic, On the recursive sequence  J.difference. Equations Appl., 9(8) (2003), 701-720.
  11. G. Karakostas and S. Stevic, On the recursive sequence  Comm. Appl. Nonlinear Analysis, 11 (2004), 87-100.
  12. V. L. Kocic and G. Ladas, Global behavior of nonlinear difference equations of higher order with application, Kluwer Academic Publishers, Dordrecht, (1993).
  13. M. R. S. Kulenovic, G. Ladas and W. S. Sizer, On the recursive sequence  Math. Sci. Res. Hot-Line 2(5) (1998), 1-16.
  14. M.R.S. Kulenovic, G. Ladas, Dynamics of second order rational difference equations with open problems and conjectures, Chapman & Hall/CRC, Florida, (2001).
  15. M. Saleh and S. Abu-Baha, Dynamics of a higher order rational difference equation, Appl. Math. Comput; 181 (2006), 84-102.
  16. E. M. E. Zayed and M. A. EI-Moneam, On the rational recursive sequence  J. Appl. Math. nd Computing, 22 (2006), 247-262.
  17. E. M. E. Zayed and M. A. EI-Moneam, On the rational recursive sequence  Comm. Appl. Nonlinear Analysis, 16 (2009), No.3, 91-106.

Keywords

Difference equation, Stability, Periodicity, Boundedness